# SDR CALA2013112593234

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 56,001 hours, 6,962 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Indication Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRONIC CHECKLIST CLOSED LOOP SWITCH INDICATIONS INOPERATIVE.  RT FWD FUEL PUMP INDICATION ON EICAS MAINTENANCE PAGE INDICATION IS NOT CORRECT & CAUSING THE ELECTRONIC CHECKLIST NOT TO WORK PAST WITHOUT OVERRIDE PROCEDURE.  ALL FUEL PUMP OVERHEAD SWITCH INDICATIONS ARE CORRECT & NO ASSOCIATED FAULT EICAS MESSAGES. DEFERRED RT FWD FUEL PUMP CLOSED LOOP EICAS INDICATIONS IAW MEL 3161U.
